What is Norco?
Norco 5/325mg contains a combination of acetaminophen and hydrocodone. Hydrocodone is an opioid pain medication. An opioid is sometimes called a narcotic. Acetaminophen is a less potent pain reliever that increases the effects of hydrocodone.
Hydrocodone can slow or stop your breathing. Never use Norco 7.5/325mg in larger amounts or for longer than prescribed. Opioid pain medicine may be habit-forming, even at regular doses. Never share Norco 5/325mg with another person, especially someone with a history of drug abuse or addiction. Keep the medication in a place where others cannot get to it.
MISUSE OF NARCOTIC MEDICINE CAN CAUSE ADDICTION, OVERDOSE, OR DEATH, especially in a child or other person using the medicine without a prescription.
Taking this medicine before
As with any narcotic medication, Norco 5/325mg should not be used if you are allergic to acetaminophen (Tylenol) or hydrocodone.
In the past 14 days, you should not take Norco if you have taken an MAO inhibitor. Drug interactions can be dangerous. These drugs include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
It is possible for certain medicines to interact with hydrocodone, causing a serious condition known as serotonin syndrome. Make sure your doctor knows if you also take medicine for depression, mental illness, Parkinson’s disease, migraine headaches, serious infections, or nausea and vomiting prevention. Do not change your medication schedule or how you take it without consulting your doctor.
If I miss a dose, what happens?
As Norco is taken as needed, you may not be on a dosing schedule. When you remember you missed a dose, take it as soon as possible. Taking the missed dose will not affect your next scheduled dose. Make up the missed dose with extra medicine.
If I overdose, what happens?
Contact the Poison Help line at 1-800-222-1222 or seek emergency medical attention. When used without a prescription, hydrocodone overdoses can be fatal, especially for children. Drowsiness, pinpoint pupils, slow breathing, or no breathing can be symptoms of an overdose.